Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What will be the effect of early osteophytic lipping with straightening of spine ?

sir, I am 36 years old and height is 5 feet 7 inch having early osteophytic lipping at multiple levels and mild reduction in height of C5 vertebra with sraightening of spine, sir please tell me about the effect of this.
Asked On : Tue, 28 Jun 2011
Answers:  1 Views:  737
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Hi Anil,

Osteophyles are bony outgrowths usually seen at the edges of the verebrae. This occurs in patients who have Spondylosis.

Your X ray findings are suggestive of Cervical Spondylosis.

Usually these are asymptomatic.
Some times they end up compressing the nerve roots and can cause neck and shoulder pain.
That's a concern. Such compression's is not seen in X ray.

MRI will e needed if you have neck pain.

Hope this answers your query.

Thanks And Regards

Dr Kiran
Answered: Tue, 28 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor